# SDR SWAA2025030695749

- Difficulty date: February 13, 2025
- Submitted: March 6, 2025
- Operation: Air carrier
- Aircraft: N566WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32753
- Aircraft time: 73,353 hours, 38,618 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LH LOWER HORIZONTAL STABILIZER SKIN. AT STAB STA 193.90; 17' FROM FWD EDGE; 0.5' IN LENGTH (MARKED)<[01] REPAIRED L/H HORIZONTAL STABILIZER LOWER SKIN IAW SRM 51-40-02-0G-0 AND SRM 55-10-01-2R-11; REPAIR 11; FIG. 204; DETAIL B AND TABLE 202.;[02] VERIFIED CORRECTIVE ACTION #1
